# SDR OEZ2006F00001

- Difficulty date: August 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N147SA
- Make and model: Dhav DHC6300
- Aircraft serial: 537
- Engine: Pwa PT6A27
- Propeller: Hartzl HCD4N3A
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: A701D
- Part serial: CB69300
- Condition: Shorted
- Location: Lt Rev Current
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING WIRE AFTER LANDING FOLLOWED BY ELECTRICAL FAILURE NR 1 FOUND LT REVERSE CURRENT RELAY SHORTED OUT NR 2 FOUND REVERSE CURRENT RELAY CIRCUIT BREAKER AND BUS TIE RELAY SHORTED OUT BY THE RCR FAILURE.  THE REVERSE CURRENT RELAY IS CURRENTLY IN OUR MAINTENANCE PROGRAM FOR TIME CHANGE EVERY 3600 HOURS, AND REMOVED AND SENT FOR BENCH TEST.  TT ON PART WAS 52.9 HOURS, IT WAS INSTALLED ON THE AIRCRAFT ON8/6/06.  UNIT WAS SENT IN FOR BENCH TEST AND FOUND INDICATOR LEAD INTERFERING WITH FRAME CONTACTOR, THIS PROBLEM IS AN INTERNAL FAILURE PROBLEM AND DID NOT RESULT FROM IMPROPER INSTALLATION. REVERSE CURRENT RELAY AND BUS RELAY HAVE BEEN SENT OUT FOR REPAIR AND EVALUATION OF CAUSE OF DAMAGE TEAR DOWN REPOR
